Skip to Main Content
Skip Nav Destination

On the theory of stable populations: A new and elementary proof of the theorems under weaker assumptions

Demography (1969) 6 (3): 301–322.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Diego B.P. Gomes
Economics Letters (2016) 138: 104.
  • Pierre Pestieau
  • Gregory Ponthiere
Economic Theory (2014) 55 (1): 185.
  • Poul Einer Hansen
Mathematical Population Studies (1989) 2 (1): 37.
  • Shiro Horiuchi
  • Samuel H. Preston
Demography (1988) 25 (3): 429.
  • Young J. Kim
Theoretical Population Biology (1987) 31 (2): 306.
  • W. Brian Arthur
Demography (1982) 19 (4): 439.
  • M. Sivamurthy
Theoretical Population Biology (1979) 16 (3): 233.
  • Maynard Thompson
Mathematical Biosciences (1978) 42 (3-4): 267.
  • Gustav Feichtinger
Advances in Applied Probability (1976) 8 (03): 433.
  • Gustav Feichtinger
Advances in Applied Probability (1976) 8 (3): 433.
  • Nathan Keyfitz
Journal of the American Statistical Association (1972) 67 (338): 347.
  • Henry L. Langhaar
Journal of the Franklin Institute (1972) 293 (3): 199.
  • Beresford Parlett
Theoretical Population Biology (1970) 1 (2): 191.
  • Stephen Enke
Policy Sciences (1970) 1 (1): 15.
Close Modal

or Create an Account

Close Modal
Close Modal